# SDR 0400736718

- Difficulty date: April 30, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 94,527 hours, 23,561 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN NOSE CARGO DOOR FRAME CLOSURE FITTING.  REPAIRED PER EA 67-165115.
